MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564667151
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the system shut down in the middle of patient coding, would like someone to look at patient logs.The customer indicated patient harm; however, no details were provided.Additional information was requested; however, patient status and event details are unknown.A philips remote service engineer (rse) assisted the biomed with the logs and there was no relevant device data found during the time frame of the alleged failure.In addition, the rse identified the device was not being shutdown in order to prevent failures during cases and that there has not been any preventative maintenance (pm) performed on devices.The customer was provided with documentation on these procedures so they can perform pm work, and the staff was instructed that these devices need to be shutdown and restarted daily before cases are performed.At this time, there is insufficient information to determine if the device caused or contributed to the reported patient event.The event details were reviewed by a philips sr.Product support engineer who stated the likely cause of the event is the flex cardio was over energized past the bounds of our specifications.
 
Additional Manufacturer Narrative
This was originally reported under mfr report number 3003768277-2023-02190 the remote service engineer (rse) confirms that the issue was resolved by restarting the device.The device was operational after the device was restarted.The device logs were reviewed by a philips sr.Product support engineer who stated the likely cause of the event is the flex cardio was over energized past the bounds of our specifications.The instructions for use (ifu) provides a precaution of interference issues with electrosurgical devices.Based on the information available, the cause of the reported problem is the user not performing the proper shut down procedure on the device.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key16904627
Report Number1051786-2023-00006
Device Sequence Number17851763
Product Code MWI
UDI-Device Identifier00884838083820
UDI-Public00884838083820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564667151
Device Catalogue Number453564667151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown